ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 10, Issue 3 (July 2019)

Table of Contents

Articles

Michael W. L. Elsby, Ryan Michaels, David Ratner
803-852
Peter Arcidiacono, Robert A. Miller
853-890
Jason R. Blevins, Garrett T. Senney
891-929
Xu Cheng, Zhipeng Liao, Ruoyao Shi
931-979
Martín Almuzara, Dante Amengual, Enrique Sentana
981-1017
Sukjin Han, Adam McCloskey
1019-1068
Fumio Hayashi, Junko Koeda
1069-1107
Andreas Tischbirek
1109-1151
Ujjayant Chakravorty, Marie‐Hélène Hubert, Beyza Ural Marchand
1153-1193
Shintaro Yamaguchi
1195-1232
José Raimundo Carvalho, Thierry Magnac, Qizhou Xiong
1233-1277
Florian Hoffmann
1279-1315


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.